MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COREDX?; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION COREDX?; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00515220
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of pull wire break.
 
Event or Problem Description
It was reported to boston scientific corporation that a coredx pulmonary forceps was used in the lungs during a endoscopic ultrasonography-guided fine needle aspiration procedure on (b)(6) 2025.During the procedure, when the forceps were opened, the wire protrudes from the inside and the biopsy was unable to perform.The procedure was completed using another coredx pulmonary forceps.There were no reported patient complications as a result of this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of pull wire break.Block h11: investigation results.A coredx forceps was received for analysis.Visual examination of the returned device revealed that the links were detached, and the core wire attachment was dislocated.Based on the available information, the investigation indicates that the reported device issue was most likely related to procedural factors, including lesion characteristics, device handling, and the technique used during the procedure.These factors may have contributed to damage to the device components.Once the links detached, the jaws were unable to close as intended.It is also likely that, because the jaws could not close, the physician cut the device's outer jacket to facilitate removal from the scope and prevent further damage.A review of all available information supports that the most probable cause of the event is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a coredx pulmonary forceps was used in the lungs during a endoscopic ultrasonography-guided fine needle aspiration procedure on (b)(6) 2025.During the procedure, when the forceps were opened, the wire protrudes from the inside and the biopsy was unable to perform.The procedure was completed using another coredx pulmonary forceps.There were no reported patient complications as a result of this event.

Brand Name
COREDX?
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23076005
Report Number3005099803-2025-04740
Device Sequence Number20030029
Product Code EOQ
UDI-Device Identifier08714729971054
UDI-Public(01)08714729971054(17)280318(10)36102853
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00515220
Device Catalogue NumberM00515220
Device Lot Number0036102853
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown